Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Labyrinthitis treatment - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   hi
Doctor :   how can i help u ?
User :   Hi im a 23 year old male from ...
Doctor :   ok
User :   2 weeks ago i went to ER with dizziness and I was diagnosed with Labyrinthitis
Doctor :   ok
User :   I was put on Augmentin and Meclizine
Doctor :   so has it helped u in any way
User :   then last week I went to ER again as nothing seemed to be resolving much, now i get these bad headaches all around my head, at the ER they told me it was probably sinus infection and was give Azithromycin
Doctor :   ok
User :   so ive just finished a 5 day course of azithromycin
Doctor :   ok
User :   and my headaches are still there along with some dizziness as well as a heavy feeling
Doctor :   so how do u feel ?
User :   i keep getting a pins and needles feeling around my body and my left hand had gone a bit numb before
User :   I still feel my symptoms and my limbs feel heavy
Doctor :   ok
Doctor :   do these symptoms come and go or they persist for a long time ?
User :   mostly come and go, i was feeling very tired and my left hand had gotten a bit numb so i went to sleep for a bit then i got up and my body felt so heavy
User :   my neck too
User :   sometimes I'll feel pretty well then all the sudden i get head pains and all these other symptoms
Doctor :   then i guess there is no need to worry
Doctor :   as they are transiet and will wear off soon
User :   yea but why is this it has me a bit scared like something is going on in my brain
Doctor :   having a inner ear infection, u will ahve persistane dizziness
User :   I'm not totally convinced i have an inner ear infection this feels like much more than that
Doctor :   since u r young and the symptms are not that severe, though u may feel so, theres not much to worry
User :   yea but youth doesnt mean anything alot of young people suffer from certain illnesses that dont correlate to young ppl
User :   sometimes I'll be walking and what not and i get this tingly feeling in my head like behind my eyes and my eyes feel like they move side to side and I feel like im guunna have a seizure or something
Doctor :   thats vertigo
User :   it doesnt really feel like vertigo it feels like a tingly almost itchy feeling in my head and involuntary eye movements, also my neck and head feel heavy and pressurized
Doctor :   may i know what your BP is ?
User :   last time i went to ER it was measured at 140/71 but my BP is higher whenever i go to hospitals
Doctor :   ok thats fine
User :   I'm just very worried I've never felt this way
Doctor :   you need not worry
Doctor :   u will be fine
User :   but then what is all this? 2 different antibiotics and nothing changes
Doctor :   it depends as a deeper the infection, the more time it takes to clear
User :   and whats all this tingling then
Doctor :   this is due to persistant mild inflammation in the inner ear
User :   could this be diabetes?
Doctor :   f
no not at all
Doctor :   this is not diabetes
User :   symptoms match
Doctor :   Do u have a lot of urination ?
User :   I think ive always had alot of urination
Doctor :   high blood sugar levels ?
Doctor :   have u had hypoglycemic episodes ?
User :   hypoglycemic? those symptoms are similiar to what i feel, i suffer from anxiety,palpitations pins n needles
Doctor :   have u have ever had black outs ?
User :   no
Doctor :   MAY I know about all the blood tests that u have done before, including HBA1C if done
User :   Ive gone to hospital quite a bit last year and had blood tested alot when i had chest pains and what not
User :   i had extensive blood test done by my regular doctors last year and it came out fine I believe
Doctor :   then in that case u dont have diabetes
Doctor :   and since u r young, the chances are less
User :   one of the doctors at the ER last week said i have a heart murmur (Mitral valve prolapse) i had alot of heart work done and had alot of ppl listen to my heart last year how could this be
Doctor :   MVP is not a serious lesion and will not cause any immediate issue
Doctor :   most people with MVP, will have a normal life
Doctor :   it can cause occasional heart murmurs which are not symptomatic most of the time , unless it is associated with other heart lesions
User :   she told me that its what probably causes my anxiety
Doctor :   it can cause palpitations and this may seem like anziety , but its not that life threatening and does not need any treatment by the way
User :   i was just wondering if thats what could be causing these pins and needles feeling and this numbness on one side of the body
Doctor :   NO
Doctor :   MVP or Diabetes (that u dont have ) are not causing these things
User :   you have any idea what is causing this all my symptoms its very frustrating and scary
Doctor :   may i know all the medications that u are taking or have taken before ?
User :   i just fnished Azithromycin and also take Sudafed thats about it
Doctor :   as per your history, sleeping in abnormal postures with pressure on your limbs , can put pressure on the nerves and u may have numbness , pins and needles sensation and a heavy feeling in your limbs lasting for a long time
Doctor :   nothing in your history gives me any impression that you have major chronic illnesses
User :   could this be neck related too? everytime i sleep my mother says im very crooked and often wake up with either and arm or leg asleep
User :   i wake up with frequent neck muscle pain
User :   and everytime i sleep i always wake up with a numb arm or hand
Doctor :   thats as i said due to abnormal sleeping postures and nothing else
Doctor :   sleep in a bed and on your back and u will not have any issues
Doctor :   sleeping in a couch or a sofa can cause such issues too
Doctor :   as u may end up putting too much of pressure on your limbs
User :   I only sleep on my bed but always sleep on my right side i cant sleep facing up or down
User :   and i cant sleep on my left because i feel my heart
Doctor :   your neck pain is also due to your sleeping issues
Doctor :   thats fine
Doctor :   but make sure that u are leaning on a big pillow on your right side and your limbs are not under pressure from either your head or ur body
Doctor :   I hope i have answered your queries , effectively
User :   they always are and most of the timt my arm is inder a pillow and my head resting on that pillow
Doctor :   thats what is causing these issues
Doctor :   keep your hand above your head and not under it
User :   but its my right arm not my left
User :   my left goes numb
Doctor :   so where is your left hand positioned ?
User :   ususally just hangs over my chest
Doctor :   usually ?
Doctor :   i would advice you to sleep for a week or to in a position that i have adviced earlier
Doctor :   and u will not have any issues as such
Doctor :   sleep on ur back with your arms at ur side
User :   its so hard though i feel like i wont be able to sleep
Doctor :   In case you are still anxious, you can see your physician, who will help u accordingly via face to face psychoanalysis and counseling
User :   I dont have insurance thats why i talk to you gys
Doctor :   ok, i understand
Doctor :   In that case, try to follow my advice and u will find it effective
Doctor :   i guess u have moved out of the page, please log back in if u have any other query,

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor